# SDR AUS20030566

- Difficulty date: June 10, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 1000107
- Condition: Faulty
- Location: Emerg Equip
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LIFE RAFT FOUND PARTIALLY INFLATED ON STORAGE SHELF. THIS IS A REOCCURANCE OF DEFECT REPORTED AS MDR 03/0132 WHICH WAS THOUGHT TO HAVE BEEN RECTIFIED.   REPAIR FACILITY BELIEVES THAT THE PROBLEM IS DUE TO FAULTY COMPONENTS IN THE CYLINDER VALVE OVERHAUL KITS THAT ARE SUPPLIED.
